Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 23, Number 2

All articles in this issue are freely accessible.

Nonaxisymmetric punch and crack problems for initially stressed bodies
Leon M. Keer.
Quart. Appl. Math. 23 (1965), 97-107
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99945
Stress distribution around a hole in an ellipsoidal shell
C. N. De Silva and H Cohen.
Quart. Appl. Math. 23 (1965), 109-119
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99944
Buckling of an elastic membrane on a surface of revolution
Murray Schechter.
Quart. Appl. Math. 23 (1965), 121-132
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 193830
Temperature distributions in rotating flows normal to a flat surface
Hans J. Lugt and Ernst W. Schwiderski.
Quart. Appl. Math. 23 (1965), 133-150
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 182311
Transient solutions for a class of diffraction problems
L. B. Felsen.
Quart. Appl. Math. 23 (1965), 151-169
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 184554
Extended theorems of limit analysis
T. Mura, W. H. Rimawi and S. L. Lee.
Quart. Appl. Math. 23 (1965), 171-179
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99943
On oscillation numbers of second order linear differential systems
John Jones Jr..
Quart. Appl. Math. 23 (1965), 181-182
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 182180
The convergence of the Galerkin method for the Taylor-Dean stability problem
R. C. Di Prima and R. Sani.
Quart. Appl. Math. 23 (1965), 183-187
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 182242
On diakoptics: Tearing an arbitrary system
W. R. Spillers.
Quart. Appl. Math. 23 (1965), 188-190
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99942

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website